Ev I eat (jacket potato n tuna, toast n butter, strawberries n grapes), I mk a mental note to put all on shopping list as nothing has ever tasted soo good. I do love food but have grown fr 9.5stone 6 yrs ago to 11.11stone now. At 5.2ft am worried ab health but cannot curb appetite. Pls help..
Your post is called Lithium Appetite.... does this mean you are taking Lithium? This medication certainly can contribute to weight gain. There are a number of reason why that might be so:
1) Lithuim can make you more thirsty and if you are drinking soda (which also has a LOT of salt in it as well as sugar and will thus make you even more thirsty), this will contribute to weight gain.
2) Lithium can also contribute to hypothryoidsim, which can lead to weight gain
3) Lithium can contribute to endocrine changes that may have you storing fat whenever you eat sugar.
I also think it increases appetite and a sweet tooth - I have seen this with many peoplel taking psychiatric medications.
If you are a food addict on top of this, then since you are eating sugar in the diet that you have described, this will only make you crave sweet and fatty foods more.
The best solution is to stop eating the potatoes, toast, fruit - in the quantity that you are likely eating them now. You say you 'love' this food, but I wonder if you aren't craving them as if they were a drug... and the best way to deal with that is to stop eating them. Stop the drug, go throught the withdrawal, and then dont pick up again.
The craving goes away after a few weeks - but it is very hard to resist, esp if you are on meds!
See my website: addictionsunplugged.com for further insight into food addiction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.